Stochastic Porous Media Equations and Self-Organized Criticality

Barbu V, Da Prato G, Röckner M (2009)
Communications in Mathematical Physics 285(3): 901-923.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Barbu, Viorel; Da Prato, Giuseppe; Röckner, MichaelUniBi
Abstract / Bemerkung
The existence and uniqueness of nonnegative strong solutions for stochastic porous media equations with noncoercive monotone diffusivity function and Wiener forcing term is proven. The finite time extinction of solutions with high probability is also proven in 1-D. The results are relevant for self-organized criticality behavior of stochastic nonlinear diffusion equations with critical states.
Erscheinungsjahr
2009
Zeitschriftentitel
Communications in Mathematical Physics
Band
285
Ausgabe
3
Seite(n)
901-923
ISSN
0010-3616
Page URI
https://pub.uni-bielefeld.de/record/1636211

Zitieren

Barbu V, Da Prato G, Röckner M. Stochastic Porous Media Equations and Self-Organized Criticality. Communications in Mathematical Physics. 2009;285(3):901-923.
Barbu, V., Da Prato, G., & Röckner, M. (2009). Stochastic Porous Media Equations and Self-Organized Criticality. Communications in Mathematical Physics, 285(3), 901-923. https://doi.org/10.1007/s00220-008-0651-x
Barbu, V., Da Prato, G., and Röckner, M. (2009). Stochastic Porous Media Equations and Self-Organized Criticality. Communications in Mathematical Physics 285, 901-923.
Barbu, V., Da Prato, G., & Röckner, M., 2009. Stochastic Porous Media Equations and Self-Organized Criticality. Communications in Mathematical Physics, 285(3), p 901-923.
V. Barbu, G. Da Prato, and M. Röckner, “Stochastic Porous Media Equations and Self-Organized Criticality”, Communications in Mathematical Physics, vol. 285, 2009, pp. 901-923.
Barbu, V., Da Prato, G., Röckner, M.: Stochastic Porous Media Equations and Self-Organized Criticality. Communications in Mathematical Physics. 285, 901-923 (2009).
Barbu, Viorel, Da Prato, Giuseppe, and Röckner, Michael. “Stochastic Porous Media Equations and Self-Organized Criticality”. Communications in Mathematical Physics 285.3 (2009): 901-923.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar